Alert archive / California / Frost Advisories in 2020

Frost Advisory 2, NWS San Diego, CA

October 25, 2020San Bernardino County, California

NWS San Diego, CA issued this frost advisory at Oct 25, 2020, 2:11 PM PDT for San Bernardino County, California. It took effect at Oct 26, 2020, 3:00 AM PDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Oct 25, 2020, 2:11 PM PDT (21:11 UTC)
In effect from
Oct 26, 2020, 3:00 AM PDT
Expired
Oct 26, 2020, 9:00 AM PDT
In force
6 hr
Issued by
NWS San Diego, CA

County San Bernardino County, CA

The radar

The Edwards AFB radar (KEYX), 129 km from the middle of the area, began a volume at 21:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Las Vegas, NV (KVEF), launched 12:00Z, 9.2 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Las Vegas, NV at 12:00Z on 2020-10-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Las Vegas, NV at 12:00Z on 2020-10-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 121 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3338 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
121 m²/s²
0-3 km storm-relative helicity
125 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

010 
WWUS76 KSGX 252111
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service San Diego CA
211 PM PDT Sun Oct 25 2020

CAZ048-055-057-554-260515-
/O.CON.KSGX.HW.W.0007.201026T0900Z-201027T2100Z/
San Bernardino and Riverside County Valleys-The Inland Empire-
San Bernardino County Mountains-Santa Ana Mountains and Foothills-
Orange County Inland Areas-
Including the cities of Riverside, San Bernardino, Ontario, 
Moreno Valley, Fontana, Rancho Cucamonga, Corona, Crestline, 
Lake Arrowhead, Big Bear City, Big Bear Lake, Running Springs, 
Wrightwood, Santa Ana, Anaheim, Garden Grove, Orange, Fullerton, 
and Mission Viejo
211 PM PDT Sun Oct 25 2020

...HIGH WIND WARNING REMAINS IN EFFECT FROM 2 AM MONDAY TO 2 PM
PDT TUESDAY...

* WHAT...Northeast winds 20 to 40 mph with gusts to 70 mph
  expected. The corridor of strongest winds will impact areas
  below the Cajon Pass stretching across the northern Inland
  Empire in and around Rancho Cucamonga, Ontario, Glen Avon,
  extending southwest into inland Orange County, including areas
  in and around Orange, Tustin, Lake Forest to San Clemente. 

* WHERE...San Bernardino County Mountains, Santa Ana Mountains 
  and Foothills, Orange County Inland Areas and San Bernardino 
  and Riverside County Valleys-The Inland Empire. 

* WHEN...From 2 AM Monday to 2 PM PDT Tuesday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Power outages are possible. Travel will be difficult, 
  especially for high profile vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

CAZ060-260515-
/O.NEW.KSGX.FR.Y.0002.201026T1000Z-201026T1600Z/
Apple and Lucerne Valleys-
Including the cities of Victorville, Hesperia, and Apple Valley
211 PM PDT Sun Oct 25 2020

...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM PDT MONDAY...

The National Weather Service in San Diego has issued a Frost
Advisory...which is in effect from 3 AM to 9 AM PDT Monday. 

* Location...Apple and Lucerne Valleys.

* Duration...3 to 6 hours.

* Temperature...Low temperatures will fall into the lower 30s.

* Impacts...Sensitive, unprotected vegetation could be killed.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that temperatures in the lower 30s are 
expected. Sensitive outdoor plants may be killed if left 
uncovered.

&&

$$

CAZ061-065-260515-
/O.CON.KSGX.WI.Y.0019.000000T0000Z-201026T0500Z/
/O.CON.KSGX.WI.Y.0018.201026T0900Z-201027T0600Z/
Coachella Valley-San Gorgonio Pass Near Banning-
Including the cities of Indio, Palm Springs, Cathedral City, 
Palm Desert, Palm Desert Country, La Quinta, Coachella, Banning, 
and Desert Hot Springs
211 PM PDT Sun Oct 25 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING...
...WIND ADVISORY REMAINS IN EFFECT FROM 2 AM TO 11 PM PDT
MONDAY...

* WHAT...Through this evening, west winds 25 to 35 mph with gusts
  to 60 mph. For late tonight through Monday, north to northwest winds
  25 to 35 mph with gusts to 60 mph expected. 

* WHERE...Coachella Valley. Strongest winds through this evening
  below the San Gorgonio Pass. For late tonight through Monday,
  below the Morongo Pass. 

* WHEN...Through 10 PM PDT this evening, then again from 2 AM to 
  11 PM PDT Monday. 

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ056-058-062-260500-
/O.CON.KSGX.WI.Y.0019.000000T0000Z-201026T0500Z/
Riverside County Mountains-San Diego County Mountains-
San Diego County Deserts-
Including the cities of Idyllwild-Pine Cove, Julian, Pine Valley,
and Borrego Springs
211 PM PDT Sun Oct 25 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING...

* WHAT...West winds 25 to 35 mph with gusts to 50 mph. Isolated
  gusts to 60 mph.

* WHERE...Riverside County Mountains, San Diego County Mountains 
  and San Diego County Deserts. Strongest wind gusts on the 
  desert slopes and foothill areas. 

* WHEN...Until 10 PM PDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ043-050-552-260515-
/O.CON.KSGX.WI.Y.0018.201026T0900Z-201027T0000Z/
San Diego County Coastal Areas-San Diego County Valleys-
Orange County Coastal Areas-
Including the cities of Huntington Beach and Costa Mesa
211 PM PDT Sun Oct 25 2020

...WIND ADVISORY REMAINS IN EFFECT FROM 2 AM TO 5 PM PDT MONDAY...

* WHAT...Northeast winds 25 to 35 mph with gusts to 50 mph 
  expected. 

* WHERE...Orange County Coastal Areas with the strongest winds
  occurring between San Clemente and Newport Beach.

* WHEN...From 2 AM to 5 PM PDT Monday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
Gregoria
2 follow-up statements
864 
WWUS76 KSGX 260348
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service SAN DIEGO CA
848 PM PDT Sun Oct 25 2020

CAZ048-055-057-554-261300-
/O.CON.KSGX.HW.W.0007.201026T0900Z-201027T2100Z/
San Bernardino and Riverside County Valleys-The Inland Empire-
San Bernardino County Mountains-Santa Ana Mountains and Foothills-
Orange County Inland Areas-
Including the cities of Riverside, San Bernardino, Ontario, 
Moreno Valley, Fontana, Rancho Cucamonga, Corona, Crestline, 
Lake Arrowhead, Big Bear City, Big Bear Lake, Running Springs, 
Wrightwood, Santa Ana, Anaheim, Garden Grove, Orange, Fullerton, 
and Mission Viejo
848 PM PDT Sun Oct 25 2020

...HIGH WIND WARNING REMAINS IN EFFECT FROM 2 AM MONDAY TO 2 PM
PDT TUESDAY...

* WHAT...Northeast winds 20 to 40 mph with gusts to 70 mph 
  expected. The corridor of strongest winds will impact areas 
  below the Cajon Pass stretching across the northern Inland 
  Empire in and around Rancho Cucamonga, Ontario, Glen Avon, 
  extending southwest into inland Orange County, including areas 
  in and around Orange, Tustin, Lake Forest to San Clemente.

* WHERE...San Bernardino County Mountains, Santa Ana Mountains 
  and Foothills, Orange County Inland Areas and San Bernardino 
  and Riverside County Valleys-The Inland Empire.

* WHEN...From 2 AM Monday to 2 PM PDT Tuesday.

* IMPACTS...Damaging winds will blow down trees and power lines.
  Power outages are possible. Travel will be difficult, especially
  for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

CAZ061-065-261300-
/O.CON.KSGX.WI.Y.0019.000000T0000Z-201026T0500Z/
/O.CON.KSGX.WI.Y.0018.201026T0900Z-201027T0600Z/
Coachella Valley-San Gorgonio Pass Near Banning-
Including the cities of Indio, Palm Springs, Cathedral City, 
Palm Desert, Palm Desert Country, La Quinta, Coachella, Banning, 
and Desert Hot Springs
848 PM PDT Sun Oct 25 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING...
...WIND ADVISORY REMAINS IN EFFECT FROM 2 AM TO 11 PM PDT
MONDAY...

* WHAT...Through this evening, west winds 25 to 35 mph with 
  gusts to 60 mph. For late tonight through Monday, north to 
  northwest winds 25 to 35 mph with gusts to 60 mph expected.

* WHERE...Coachella Valley. Strongest winds through this evening 
  below the San Gorgonio Pass. For late tonight through Monday, 
  below the Morongo Pass.

* WHEN...Through 10 PM PDT this evening, then again from 2 AM to 
  11 PM PDT Monday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ060-261300-
/O.CON.KSGX.FR.Y.0002.201026T1000Z-201026T1600Z/
Apple and Lucerne Valleys-
Including the cities of Victorville, Hesperia, and Apple Valley
848 PM PDT Sun Oct 25 2020

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM PDT
MONDAY...

* WHAT...Duration of cold temperatures 3 to 6 hours, with low
  temperatures into the lower 30s.

* WHERE...Apple and Lucerne Valleys.

* WHEN...3 AM to 9 AM PDT Monday.

* IMPACTS...Sensitive, unprotected vegetation could be killed.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that temperatures in the lower 30s are
expected. Sensitive outdoor plants may be killed if left
uncovered.

&&

$$

CAZ056-058-062-260500-
/O.CON.KSGX.WI.Y.0019.000000T0000Z-201026T0500Z/
Riverside County Mountains-San Diego County Mountains-
San Diego County Deserts-
Including the cities of Idyllwild-Pine Cove, Julian, Pine Valley,
and Borrego Springs
848 PM PDT Sun Oct 25 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING...

* WHAT...West winds 25 to 35 mph with gusts to 50 mph. Isolated 
  gusts to 60 mph.

* WHERE...Riverside County Mountains, San Diego County Mountains 
  and San Diego County Deserts. Strongest wind gusts on the 
  desert slopes and foothill areas.

* WHEN...Until 10 PM PDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ043-050-552-261300-
/O.CON.KSGX.WI.Y.0018.201026T0900Z-201027T0000Z/
San Diego County Coastal Areas-San Diego County Valleys-
Orange County Coastal Areas-
Including the cities of Huntington Beach and Costa Mesa
848 PM PDT Sun Oct 25 2020

...WIND ADVISORY REMAINS IN EFFECT FROM 2 AM TO 5 PM PDT MONDAY...

* WHAT...Northeast winds 25 to 35 mph with gusts to 50 mph 
  expected.

* WHERE...Orange County Coastal Areas with the strongest winds 
  occurring between San Clemente and Newport Beach.

* WHEN...From 2 AM to 5 PM PDT Monday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

jmb

for more details please visit weather.gov
437 
WWUS76 KSGX 261037
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service SAN DIEGO CA
337 AM PDT Mon Oct 26 2020

CAZ048-055-057-554-262315-
/O.CON.KSGX.HW.W.0007.000000T0000Z-201027T2100Z/
San Bernardino and Riverside County Valleys-The Inland Empire-
San Bernardino County Mountains-Santa Ana Mountains and Foothills-
Orange County Inland Areas-
Including the cities of Riverside, San Bernardino, Ontario, 
Moreno Valley, Fontana, Rancho Cucamonga, Corona, Crestline, 
Lake Arrowhead, Big Bear City, Big Bear Lake, Running Springs, 
Wrightwood, Santa Ana, Anaheim, Garden Grove, Orange, Fullerton, 
and Mission Viejo
337 AM PDT Mon Oct 26 2020

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PDT TUESDAY...

* WHAT...Areas of northeast winds 30 to 40 mph with gusts to 65
  mph. Isolated gusts to 80 mph. Strongest winds near the coastal
  slopes of the San Bernardino County mountains and near the lower
  coastal slopes of the Santa Ana Mountains. The strongest and
  most widespread winds are expected from mid morning through 
  this afternoon.

* WHERE...Inland Orange County, and the Inland Empire and
  surrounding coastal mountain slopes. 

* WHEN...Until 2 PM PDT Tuesday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Power outages are possible. Travel will be difficult, 
  especially for high profile vehicles.

* ADDITIONAL DETAILS...Visibility could be reduced today in
  blowing dust in portions of the Inland Empire and inland Orange
  County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

CAZ060-262315-
/O.NEW.KSGX.FR.Y.0003.201027T1000Z-201027T1500Z/
/O.CON.KSGX.FR.Y.0002.000000T0000Z-201026T1600Z/
Apple and Lucerne Valleys-
Including the cities of Victorville, Hesperia, and Apple Valley
337 AM PDT Mon Oct 26 2020

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING...
...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM PDT TUESDAY...

* WHAT...Temperatures as low as 30 will result in frost formation.

* WHERE...Apple and Lucerne Valleys.

* WHEN...Until 9 AM PDT this morning and from 3 AM to 8 AM PDT 
  Tuesday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if left
  uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

CAZ061-065-262315-
/O.EXT.KSGX.WI.Y.0018.000000T0000Z-201027T0000Z/
Coachella Valley-San Gorgonio Pass Near Banning-
Including the cities of Indio, Palm Springs, Cathedral City, 
Palm Desert, Palm Desert Country, La Quinta, Coachella, Banning, 
and Desert Hot Springs
337 AM PDT Mon Oct 26 2020

...WIND ADVISORY NOW IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON...

* WHAT...North winds 25 to 35 mph with gusts to 55 mph expected.

* WHERE...Coachella Valley and San Gorgonio Pass Near Banning.

* WHEN...Until 5 PM PDT this afternoon.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Visibility reduced at times in blowing dust
  and blowing sand.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ043-050-552-262315-
/O.CON.KSGX.WI.Y.0018.000000T0000Z-201027T0000Z/
San Diego County Coastal Areas-San Diego County Valleys-
Orange County Coastal Areas-
Including the cities of Huntington Beach and Costa Mesa
337 AM PDT Mon Oct 26 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON...

* WHAT...Northeast winds 25 to 35 mph with gusts to 55 mph 
  expected.

* WHERE...Orange County Coastal Areas, and northwestern portions
  of the San Diego County coast and valleys. 

* WHEN...Until 5 PM PDT this afternoon.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/sandiego

17

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this frost advisory went out at Oct 25, 9:46 AM PDT, 4 hours 25 minutes earlier.

Area forecast discussion, Oct 25, 9:46 AM PDT, 4 hours 25 minutes before
Area Forecast Discussion
National Weather Service San Diego CA
946 AM PDT Sun Oct 25 2020

.SYNOPSIS...
A deepening trough over the Southwest is increasing onshore flow and
moisture over Southern California today. Scattered, light showers
will continue west of the mountains ahead of the trough through
tonight as strong westerly winds dominate the mountains and
deserts. As the trough passes, much cooler and drier air will be
forced southwestward, creating areas of strong Santa Ana winds
Monday into Tuesday. These winds could be damaging and will create
a period of critical fire weather conditions in favored areas
through Tuesday. High pressure aloft will build in from the west
later this week, returning fair and warmer weather to the region,
along with some coastal low clouds and fog as the marine layer
slowly rebuilds.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

Aviation discussion updated below.

...Update...

Spotty light showers are moving onshore the coast this morning.
Even though light with rainfall amounts less than 0.10 inches,
it's a welcome sight! The scattered light showers will continue
through this evening as moisture has increased in the lower
levels. The morning Miramar/SD sounding shows PW has increased to
0.91 inches with good moisture below 5000 feet. The maximum
rainfall will occur along the coastal mountain slopes where up to
0.50 inch is possible. Paivika Ridge on the San Bernardino slopes
has recorded the most rain so far at 0.20 inches. We think the
coastal mountain slopes of San Diego County will start to receive
more throughout the day.

Strong west winds will continue over the mountains and parts of
the deserts through this evening with max gusts 50-60 mph in the
wind-prone locales.

Winds will turn quickly offshore shortly after midnight tonight
and this starts the Santa Ana wind event for the San Bernardino
County mountains, the Inland Empire, and inland Orange County
where a Red Flag Warning and High Wind Warning are in effect.

No significant changes were made to the forecast this morning. See
previous discussion below for more details.

...Previous Discussion (Issued at 319 AM PDT Sun Oct 25 2020)...

...Wind Advisories/Warnings expanded...

Satellite imagery at 3 AM PDT showed the higher clouds thinning as
widespread lower clouds pushed up the coastal slopes of the
mountains. Surface pressure gradients were trending better onshore
and winds were responding in the wind-prone mtn/desert areas with
peak westerly gusts 45-55 MPH. A few echoes were beginning to appear
on radar west of the mountains, but only a handful of remote rain
gages have measured any precip. Expect a cooler day today, with
mostly cloudy skies and some scattered, light showers, mainly on
the coastal slopes and windy conditions over the mts/deserts. Showers
should be more numerous tonight.

We are still watching a trough of cold air dropping south over the
West with the expectation that an upper low will cut-off over
southern AZ on Tuesday morning. Initially this is producing strong
westerly (onshore flow) over SoCal, which will also spark some
scattered showers along and west of the mountains into tonight. By
late tonight into Monday morning, the flow will will turn N-NE and
become strong and gusty. Support aloft will continue to increase
into late Monday night and early Tuesday, even as the sfc pressure
gradient begins to weaken. This has prompted Wind Advisories/
Warnings which have been extended into Tuesday. These winds could be
damaging with peak gusts of 65 to 75 MPH possible where mountain
waves surface below the coastal slopes. The models keep the upper
low progressive through Wednesday, which will ease the support for
the strong winds. It will continue to be very dry however, with
every low RH all the way to the coast through Wednesday morning.

See Fire Weather and Hydrology discussions below for more granular
detail on these impacts. See Wind Advisories/Warnings for more
detail on possible wind impacts.

Something else to watch is the impressive ridge over the EastPac
weaken rapidly and drift over the West during the latter half of the
week as disturbances undercut it. This results in a pattern change
from dry, offshore to weak onshore flow and keeps temperatures
moderated while humidity increases. Some low clouds and fog should
return to coastal areas as this flow continues and strengthens into
next weekend.

&&

.AVIATION...
251630Z...Coast/Valleys/Coastal Mountain Slopes...BKN-OVC cloud
layers with bases ranging from 2500-4500 feet MSL and tops to 6500
feet MSL will continue through tonight, with scattered -SHRA
bringing local vis 3-5 miles. Only local SCT conditions will occur.
Higher terrain will be obscured at times. Clouds will dissipate 10Z-
16Z Mon with areas of surface northeast winds 20-35 knots with gusts
to 55 knots developing Mon mainly after 12Z VCNTY KSNA, KRAL, KONT,
KSBD, KRIV.

Mountain Crests/Desert Mountain Slopes/Deserts...Mostly clear with
unrestricted vis through Monday, except for clouds/fog near the
mountain crests through this evening. Areas of gusty west winds 20-
30 knots with gusts to 50 knots will continue in the mountains,
through San Gorgonio Pass, and into the deserts through tonight
where west winds of 20 to 30 knots, with gusts up to 50 knots
expected, with northeast winds 20-35 knots and gusts to 55 knots
developing tonight.

&&

.MARINE...
No hazardous marine conditions are expected through today. A Small
Craft Advisory is in effect for Monday and Monday night due to areas
of northeast winds which will gust to 30 knots Monday and Monday
night, which could create conditions hazardous to small craft.
Benign marine conditions will return Tuesday.

&&

.FIRE WEATHER...
...Red Flag Warning 2 AM Monday Through 6 PM Tuesday for Strong
Winds and Low Relative Humidity for the San Bernardino and Riverside
County Mountains, the Inland Empire, San Gorgonio Pass, and Inland
Orange County...

Santa Ana winds will begin after midnight Sunday night, and
continue through Tuesday. Peak wind speeds of 25 to 45 MPH with
isolated gusts 60 to 75 MPH will drive extremely dry air
southwestward, dropping RH values to 5-10% in the valleys.
Little overnight recovery is expected. The strongest winds will
impact areas below the Cajon Pass, stretching into inland Orange
County. The winds are expected to ease Tuesday afternoon, but will
still be locally gusty.

The strength and areal coverage of wind is highly uncertain for San
Diego County. Highest winds may not surface at lower elevations, but
remain stuck on the ridges and over far northwest parts of the
County where gusts could reach 60 MPH. Still, locally gusty winds
and low relative humidity will lead to enhanced fire weather
conditions Monday through Tuesday.

&&

.HYDROLOGY...
Scattered, light showers will continue from the coast to the
coastal mountain slopes through this evening, favoring San Diego
County. Total rainfall amounts will be less than 0.10 inches at
most locales. However, the coastal mountain slopes are forecast to
receive 0.20 to perhaps up to around 0.50 inches, with the max
along the San Diego County mountain coastal slopes. Max hourly
rainfall rates are forecast to be 0.10/hr. Any runoff will be
quite limited.

&&

.SKYWARN...
Skywarn activation is not requested. However weather spotters are
encouraged to report significant weather conditions.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...
CA...Wind Advisory until 10 PM PDT this evening for Coachella Valley-
     Riverside County Mountains-San Diego County Deserts-San
     Diego County Mountains-San Gorgonio Pass Near Banning.

     High Wind Warning from 2 AM Monday to 2 PM PDT Tuesday for
     Orange County Inland Areas-San Bernardino County Mountains-
     San Bernardino and Riverside County Valleys-The Inland
     Empire-Santa Ana Mountains and Foothills.

     Red Flag Warning from 2 AM Monday to 6 PM PDT Tuesday for Orange
     County Inland Areas-Riverside County Mountains-Including
     The San Jacinto Ranger District Of The San Bernardino
     National Forest-San Bernardino County Mountains-Including
     The Mountain Top And Front Country Ranger Districts Of The
     San Bernardino National Forest-San Bernardino and Riverside
     County Valleys  -The Inland Empire-San Gorgonio Pass Near
     Banning-Santa Ana Mountains-Including The Trabuco Ranger
     District of the Cleveland National Forest.

     Wind Advisory from 2 AM to 5 PM PDT Monday for Orange County
     Coastal Areas-San Diego County Coastal Areas-San Diego
     County Valleys.

     Wind Advisory from 2 AM to 11 PM PDT Monday for Coachella Valley-
     San Gorgonio Pass Near Banning.

PZ...Small Craft Advisory from 5 AM Monday to 5 AM PDT Tuesday for
     Coastal Waters from San Mateo Point to the Mexican Border
     and out to 30 nm-Waters from San Mateo point to the Mexican
     Border Extending 30 to 60 nm out including San Clemente
     Island.

&&

PUBLIC...Gregoria (Update)/10 (Prev Discussion)
AVIATION/MARINE...Maxwell

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 25, 3:06 AM PDTWind AdvisorySGXRiverside, San Diego19 hr

Nearby

Frost Advisories in California, 2020Every frost advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.